# SDR KCSA201209121195

- Difficulty date: September 12, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT LOWER STR 11R END FITTINGS AND CHORD SPLICE CORRODED AT BS 2598.
